# SDR SIMA201002202

- Difficulty date: January 21, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 24,454 hours, 24,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14524761001
- Condition: Corroded
- Location: Cargo Bay
- Part time: 24,454 hours, 24,431 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE CARGO DOOR LOWER CENTER SILL CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FABRICATED DOUBLER FOR THE DAMAGED AREA AND INSTALLED IAW EO EM-53MR-1452.  THE AIRCRAFT WAS RETURNED TO SERVICE.
